# SDR CALA9601450

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BRACKET HAS CORROSION INSIDE FIXED L/E AT OUTBOARD SIDE OF NR 5 L/E FLAP OUTBOARD HINGE.  REMOVED FABRICATED AND INSTALLED REPLACEMENT BRACKET PER SRM 51-10-1 AND 51-10-2.
